# SDR SWAA2013011611468

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,429 hours, 65,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK ON FUSELAGE SKIN FWD OF BS 344 FRAME AND 4 INCHES BELOW STR 21R (HFEC VERIFIED).  REPAIRED SKIN AS PER SRM 53-00-01-2R-31 DETAIL X1.  FACT AS A RESULT OF POST REPAIR INSPECTION.
